# SDR SWAA2025042327231

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 47,821 hours, 25,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR ESCAPE SLIDE HOUSING IS OPEN. ESCAPE SLIDE STILL INTACT.  <[01] REINSTALLED L-1 DOOR ESCAPE SLIDE PER A.M.M. 25-66-01 & MT #725-61-06.
